# SDR USAAEMB08007

- Difficulty date: July 5, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - WHILE AT THE GATE THE L1 EMERGENCY SLIDE FELL OFF BUSTLE AND RESTED ON THE JETWAY DUE TO STITCHING ON THE SLIDE THAT GAVE WAY.  MAINTENANCE REMOVED AND REPLACED THE SLIDE.  (S)
